J. Nonl. Evol. Equ. Appl. 2014 (8), pp. 131-141, published on September 8, 2015:

Existence of µ-pseudo almost automorphic solutions to a nonautonomous semilinear evolution equation by interpolation theory

Y. Wang, X. Luo

Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, P. R. China

Received on October 28, 2013, Revised version: April 18, 2014
Accepted on December 5, 2013, Final version: April 22, 2014

Communicated by Gaston M. N'Guérékata

Abstract.  In this paper, we deal with µ-pseudo almost automorphic solutions to the nonautonomous semilinear evolution equation. We obtain our main results by interpolation theory and fixed point methods.
Keywords:µ-pseudo almost automorphic function, nonautonomous semilinear evolution equation, fixed point..
2010 Mathematics Subject Classification:   34K14, 60H10, 35B15, 34F05.

Download Full Text: JNEEA-vol.2014-no.8.pdf [235 kB]